# SDR USAA070470

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 48,535 hours, 48,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER HINGE SKIN CUTOUT HAS CRACK.  REMOVED DAMAGE & INSTALLED FABRICATED REPAIR PARTS PER TR 53-60-10, DEFECT SIZE:  2 INCHES.
